Error and attack tolerance of complex networks

Reka Albert, Hawoong Jeong, Albert László Barabási

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationThe Structure and Dynamics of Networks
PublisherPrinceton University Press
Pages503-506
Number of pages4
Volume9781400841356
ISBN (Electronic)9781400841356
ISBN (Print)0691113572, 9780691113579
StatePublished - Oct 23 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Albert, R., Jeong, H., & Barabási, A. L. (2011). Error and attack tolerance of complex networks. In The Structure and Dynamics of Networks (Vol. 9781400841356, pp. 503-506). Princeton University Press.